# SDR SWAA2018040320919

- Difficulty date: March 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 30,890 hours, 18,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP OUTBOARD TRACK LOOSE.     R & R THE FLAP TRACK IAW AMM.
